Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 16, NWS Indianapolis, IN

March 14, 2024Jennings County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 14, 2024, 1:41 PM EDT for Jennings County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2024, 1:41 PM EDT (17:41 UTC)
Expired
Mar 14, 2024, 2:00 PM EDT
In force
19 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Jennings County, IN

The radar

The Louisville radar (KLVX), 101 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 10:49 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

782 
WUUS53 KIND 141741
SVRIND
INC079-141800-
/O.NEW.KIND.SV.W.0016.240314T1741Z-240314T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
141 PM EDT Thu Mar 14 2024

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  South central Jennings County in southeastern Indiana...

* Until 200 PM EDT.

* At 140 PM EDT, a severe thunderstorm was located 10 miles south of
  Vernon, or 14 miles southeast of Seymour, moving east at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Paris Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 8571 3883 8571 3888 8569 3890 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3882 8561
TIME...MOT...LOC 1740Z 269DEG 34KT 3884 8565 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ME
1 follow-up statement
609 
WWUS53 KIND 141751
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
151 PM EDT Thu Mar 14 2024

INC079-141800-
/O.EXP.KIND.SV.W.0016.000000T0000Z-240314T1800Z/
Jennings IN-
151 PM EDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JENNINGS COUNTY
WILL EXPIRE AT 200 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern Indiana.

LAT...LON 3882 8571 3883 8571 3888 8569 3890 8554
      3888 8554 3888 8557 3885 8557 3885 8561
      3882 8561
TIME...MOT...LOC 1750Z 269DEG 34KT 3884 8555 

$$

ME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 1:41 PM EDT, 0 minutes earlier. Its key messages:

  • Multiple rounds of thunderstorms today/tonight. Severe potential will be present for all rounds, but the best chance for severe potential will be between 8PM and 2AM.
  • Breezy on Saturday with gusts over 30 mph
  • Much colder around Monday, with a hard freeze expected Tuesday morning.
Area forecast discussion, Mar 14, 1:41 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
141 PM EDT Thu Mar 14 2024

.KEY MESSAGES...

- Multiple rounds of thunderstorms today/tonight. Severe
  potential will be present for all rounds, but the best chance for
  severe potential will be between 8PM and 2AM.

- Breezy on Saturday with gusts over 30 mph

- Much colder around Monday, with a hard freeze expected Tuesday
  morning.

&&

.FORECAST UPDATE...
Issued at 1006 AM EDT Thu Mar 14 2024

The current forecast remains on track with only minor adjustments
needed. Low-level theta-e advection ahead of an approaching QLCS has
led to a slightly quicker increase in dewpoints and temperatures
than previously forecasted. POPs were also adjusted for timing of
the QLCS moving in over the next few hours and increased during that
period.

Multiple rounds of storms are expected today with the
potential for severe weather. Reference the latest mesoscale
discussion for the threat of severe weather over the next few hours
as the line of storms currently over IL moves in. The short term
discussion provides further details on an additional severe
weather threat this evening into tonight.

&&

.SHORT TERM (Today and tonight)...
Issued at 248 AM EDT Thu Mar 14 2024

Rest of Tonight...

A line of strong but sub-severe thunderstorms have developed across
western central Indiana tonight along a quasi-warm front.
Observations and sounding analysis show an increasing NW component
of the 850-700mb winds aiding a FGEN region and thus creating lift.
A nocturnal LLJ is providing the moisture and shear needed for
sustained updraft growth.

Surface dew points in the mid 40s and the development of a diurnal
temperature inversion should keep these thunderstorms elevated, and
the lack of a deep EL and steep ML lapse rates should keep hail
below severe criteria. The presence of the FGEN and a modest
nocturnal LLJ should maintain initiation as the boundary moves
northward, with increasing development NW of the currently like as
it reaches northern central Indiana. A quick 0.25"-0.50" and small
hail is possible in any storm.

As these storms move east, they should begin to weaken. This region
is further into a dry midlevel airmass, and removed from the
strengthening nocturnal LLJ.

Thursday Morning into Early Afternoon...

Another round of convection is likely later this morning into the
afternoon. CAM runs continue to show severe storms near Eastern KS
and northern MO growing upscale into a QLCS before propagating
eastward towards central IN sometime around mid-morning through mid-
afternoon. Continued low-level theta-e advection during the day and
favorable deep-layer shear supports the potential for this
convective system to maintain itself like most high-res models
suggest. This system should have a well establish RIJ given a dry
700-600mb layer and steepening mid level lapse rates. However, as it
moves into Indiana, a less favorable low level environment could
cause the QLCS to become outflow dominant leading to strong, but sub-
severe conditions. Still, there is a marginal threat for damaging
wind gusts and large hail as this line moves through, especially if
the UDCZ remains well organized. Most likely timing is between 11AM
and 3PM.

Thursday Evening into Thursday Night...

This warm sector will have multiple phases as a split low pressure
system develops. After the MCS passage in the earlier afternoon,
atmospheric recovery will likely produce strong ML-CIN as a weak
EML pushes over a near saturated surface layer. Initially, this
should limit convection for the mid to late afternoon hours, while
allowing for surface temperatures to recover. By around 4/5PM a
channel of 60+ DP air will approach the region, moistening the
900-700mb column and destabilizing the air. Shortly after this,
the environmental conditions will become more favorable for
convective initiation/development, but will still need some from
of forcing. The most likely forcing mechanism will be a frontal
boundary approaching from the NW, and eventually the strengthening
LLJ, but a left over outflow boundary from prior convection could
be enough.

Parameter spacing in this newly establish warm sector will be
sufficient for convective organization, with a deeply unstable
atmosphere and 50+ kts of effective bulk shear. Low level wind shear
will also be elevated especially along the frontal boundary and as
the LLJ strengthens near dusk. Any storm that initiates in this
environment will have the potential to produce severe weather, with
all thunderstorm hazards possible. Deep layer shear, and strong mid
level lapse rates promote hail growth, and the strong LL shear will
further lead to a hail risk, but also a tornado risk. Due to this,
even giant hail (>2") is possible with rotating updrafts. The
bigger question on severe potential will be where the stalled
boundary will be positioned and if thunderstorms do in fact
develop over central Indiana this evening. For this reason, the
overall severe risk is lower, but parameter spacing is plenty
sufficient for a greater risk if thunderstorms develop.

Another potential risk will be flash flooding along the
aforementioned stalled boundary. Depending on the timing of
thunderstorm initiation the evening, there could be a multiple hour
threat of successive high rain rate thunderstorms along the front
over northern IN. The main risk for this should remain north of
central Indiana, but could trickle into far northern portions of our
CWA if the front stalls further south.

As the front progresses eastward, deeper low pressure will create
a better CAA regime upstream, eventually resulting in cold front
development and a push southward. When the front pushes southward
late this evening into the overnight, shear vectors will likely
promote more of a linear structure with the primary hazards being
damaging wind gusts and brief, weak tornadoes in any broken
segments.

&&

.LONG TERM (Friday through Wednesday)...
Issued at 248 AM EDT Thu Mar 14 2024

Friday...

The cold front will become closer aligned to the upper flow by the
start of Friday, and this will help slow its progress south. Thus,
rain chances will continue during the first half of the day, mainly
across the southeast half or so of the area. Will go no higher than
chance category. Drier air will work in behind the front and end
most chances for rain early in the afternoon.

Saturday and Sunday...

A cold front will move into the area late on Saturday and through
the area Saturday night. The front will not have much moisture to
work with, so will keep most areas dry.

Conditions will be breezy due to a tighter pressure gradient and
stronger winds mixing down. Wind gusts over 30 mph are likely for
parts of the area on Saturday, with gusts over 20 mph on Sunday.

Monday and beyond...

An upper trough and surge of cold air will move in for Monday. The
trough and cold advection might be enough to wring out some light
snow showers or flurries.

Sub-freezing temperatures will be around during the mornings
of Monday through Wednesday, with hard freeze readings in the
lower and middle 20s on Tuesday morning. Highs on Monday will be in
the mid 30s to lower 40s.

Some moderation will occur into mid-week next week, but uncertainty
remains on how fast it does.

Northwest flow may bring some weak upper energy at times, but
moisture will be lacking through Wednesday.

&&

.AVIATION (18Z TAF Issuance)...
Issued at 140 PM EDT Thu Mar 14 2024

Impacts:

- Second round of convection expected this evening...with gusts up
to  40KT, MVFR CIG/VIS in/near stronger storms

- Winds this afternoon (during lull in convection) gusting to 25KT

- Mainly SCT clouds for a few hours into late afternoon will thicken
from  return of convection late-day...and deteriorate into MVFR and
IFR  later tonight from north to south

- Southwesterly winds sustained at 10-15KT...veering behind slowly-
passing cold front...to northerly by 7Z at KLAF, and by 15Z at KBMG

Discussion:

The next round of numerous/widespread showers and embedded
convection will develop around the 22Z-00Z timeframe...with
convection chances lasting through around 06Z.  MVFR/IFR conditions
can be expected under TSHRA...while winds will be in excess of 40KT
in/near strong to possibly severe cells, although confidence in
stronger gusts at any terminal not great enough to include in any
TAF.

Outside of convection, low-VFR ceilings should scatter out for a few
hours late this afternoon.  Clouds to increase to BKN amid expanding
convection early this evening...with CIGs then dropping to MVFR/IFR
later tonight behind the slowly passing cold front, and MVFR
arriving around 03Z at KLAF.

Winds, outside of cells, will be gusty at times through the
evening... from 210-240 degrees through at least 01Z...with flow to
veer steadily to northerly following the slowly-passing cold front
tonight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.
&&

UPDATE...Melo
SHORT TERM...Updike
LONG TERM...50
AVIATION...AGM
Hazardous weather outlook, Mar 14, 3:56 AM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
356 AM EDT Thu Mar 14 2024

INZ021-028>031-035>049-051>057-060>065-067>072-150800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
356 AM EDT Thu Mar 14 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Periods of thunderstorms will occur across central Indiana today and
tonight. While any storm could become severe late this morning
through tonight, the best chance for severe potential will be between
600 PM and 200 AM EDT.

Damaging winds, large hail, tornadoes, and flooding are possible.

While storm motion may vary at times today, overall motion to the
east northeast at around 50 mph is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated thunderstorms may linger early Friday, especially across
southeast portions of central Indiana. Severe storms are not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

In the hours before

Local storm report, Mar 14, 12:49 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1249 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     Hail             6 SW New Palestine      39.65N 85.97W
03/14/2024  E0.25 inch       Marion             IN   Fire Dept/Rescue

            Brief hail. Peak wind 17 mph. Time estimated
            from radar.

&&

BH
Local storm report, Mar 14, 12:51 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1251 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     Tstm Wnd Dmg     1 WNW Spurgeons Corner  39.08N 86.16W
03/14/2024                   Brown              IN   Public

            Scattered tree limbs broken. Probably only
            30 to 40 mph wind gusts.

&&

BH
Special weather statement, Mar 14, 12:56 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1256 PM EDT Thu Mar 14 2024

INZ049-056-057-064-065-141730-
Rush IN-Decatur IN-Bartholomew IN-Henry IN-Shelby IN-
1256 PM EDT Thu Mar 14 2024

...Strong thunderstorms will impact portions of eastern Shelby, Rush,
northern Decatur, northeastern Bartholomew and southern Henry
Counties through 130 PM EDT
...

At 1255 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Castle to 12 miles south of
Shelbyville. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shelbyville, New Castle, Greensburg, Rushville, Adams, Knightstown,
Hope, Flat Rock, Milford, Geneva, St. Paul, Carthage, Spiceland,
Lewisville, Milroy, Glenwood, Straughn, Dunreith, Greensboro, and
Waldron.

This includes the following highways...
 Interstate 70 between mile markers 116 and 133.
 Interstate 74 between mile markers 116 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central and east central Indiana.

&&

LAT...LON 3979 8522 3979 8530 3931 8530 3929 8589
      3993 8549 3996 8520
TIME...MOT...LOC 1655Z 248DEG 47KT 3992 8542 3936 8579

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Mar 14, 1:03 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
103 PM EDT Thu Mar 14 2024

INZ071-141730-
Jackson IN-
103 PM EDT Thu Mar 14 2024

...A strong thunderstorm will impact portions of central Jackson
County through 130 PM EDT
...

At 103 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Brownstown, or 15 miles east of Bedford, moving east at
40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Seymour, Brownstown, Medora, Vallonia, Cortland, and Pleasant View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central Indiana.

&&

LAT...LON 3880 8628 3889 8628 3900 8588 3879 8586
TIME...MOT...LOC 1703Z 256DEG 33KT 3885 8621

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ME
Special weather statement, Mar 14, 1:23 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
123 PM EDT Thu Mar 14 2024

INZ071-072-141800-
Jackson IN-Jennings IN-
123 PM EDT Thu Mar 14 2024

...A strong thunderstorm will impact portions of southeastern Jackson
and southwestern Jennings Counties through 200 PM EDT
...

At 122 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Brownstown, or 8 miles south of Seymour, moving
east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Crothersville and Paris Crossing.

This includes Interstate 65 between mile markers 37 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
south central and southeastern Indiana.

&&

LAT...LON 3873 8589 3876 8591 3875 8592 3876 8596
      3875 8598 3877 8598 3876 8601 3888 8597
      3891 8554 3888 8554 3888 8557 3885 8557
      3885 8561 3882 8561 3882 8570 3883 8573
      3881 8579 3874 8584 3873 8587
TIME...MOT...LOC 1722Z 263DEG 42KT 3882 8592

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ME
Local storm report, Mar 14, 1:28 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
128 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     Hail             2 SSW Zionsville        39.92N 86.28W
03/14/2024  M0.75 inch       Marion             IN   Public

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:00 PM EDTSpecial Weather StatementINDVigo45 min
Mar 13, 11:19 PM EDTSevere Thunderstorm WarningINDVermillion, Vigo26 min
Mar 13, 11:43 PM EDTSpecial Weather StatementINDVigo32 min
Mar 14, 12:09 AM EDTSpecial Weather StatementINDParke36 min
Mar 14, 12:36 AM EDTSpecial Weather StatementINDOwen24 min
Mar 14, 12:43 AM EDTSpecial Weather StatementINDOwen32 min
Mar 14, 1:01 AM EDTSpecial Weather StatementINDMorgan29 min
Mar 14, 1:17 AM EDTSpecial Weather StatementINDPutnam28 min
Mar 14, 1:32 AM EDTSpecial Weather StatementINDMorgan43 min
Mar 14, 1:49 AM EDTSpecial Weather StatementINDBartholomew41 min
Mar 14, 10:26 AM EDTSpecial Weather StatementINDFountain, Parke, Tippecanoe, Vermillion, Warren49 min
Mar 14, 10:37 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren38 min
Mar 14, 10:48 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren21 days
Mar 14, 10:48 AM EDTSevere Thunderstorm WarningINDSullivan, Vigo27 min
Mar 14, 11:06 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Hendricks, Montgomery and 5 more24 min
Mar 14, 11:24 AM EDTSpecial Weather StatementINDClay, Hendricks, Owen, Putnam36 min
Mar 14, 11:29 AM EDTSpecial Weather StatementINDBoone, Carroll, Clinton, Howard, Tipton31 min
Mar 14, 11:48 AM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Hamilton, Hendricks, Marion27 min
Mar 14, 11:52 AM EDTSevere Thunderstorm Warning Considerable damage threatINDHoward, Tipton23 min
Mar 14, 11:54 AM EDTSpecial Weather StatementINDMarion, Morgan36 min
Mar 14, 12:06 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Marion, Morgan, Shelby24 min
Mar 14, 12:21 PM EDTSpecial Weather StatementINDDelaware, Madison24 min
Mar 14, 12:22 PM EDTSpecial Weather StatementINDBartholomew, Brown, Johnson, Shelby38 min
Mar 14, 12:25 PM EDTSpecial Weather StatementINDHancock, Henry35 min
Mar 14, 12:47 PM EDTSpecial Weather StatementINDDelaware, Henry, Randolph28 min
Mar 14, 12:56 PM EDTSpecial Weather StatementINDDecatur, Henry, Rush34 min
Mar 14, 1:03 PM EDTSpecial Weather StatementINDJackson27 min
Mar 14, 1:23 PM EDTSpecial Weather StatementINDScott37 min
Mar 14, 5:54 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe51 min
Mar 14, 6:06 PM EDTSevere Thunderstorm WarningINDHoward, Tipton39 min
Mar 14, 6:21 PM EDTSevere Thunderstorm Warning Destructive damage threatINDClinton, Howard, Tipton39 min
Mar 14, 6:42 PM EDTSpecial Weather StatementINDBoone33 min
Mar 14, 6:49 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 6:53 PM EDTSpecial Weather StatementINDDelaware, Madison67 min
Mar 14, 6:53 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery37 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton27 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDDelaware, Madison42 min
Mar 14, 7:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton31 min
Mar 14, 7:21 PM EDTTornado WarningINDDelaware24 min
Mar 14, 7:28 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton32 min
Mar 14, 7:34 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 7:39 PM EDTTornado WarningINDDelaware, Randolph51 min
Mar 14, 7:40 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison35 min
Mar 14, 7:48 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo42 min
Mar 14, 7:51 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Montgomery39 min
Mar 14, 7:54 PM EDTSevere Thunderstorm WarningINDParke, Sullivan, Vermillion, Vigo36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.